MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS
Catalog Number CS-15703
Medical Device Problem Codes Material Twisted/Bent (2981); Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The actual device was not returned; however, the customer provided two photos for evaluation.The photos showed the product lidstock and additional notes describing the reported defect.The complaint of a defective guide wire could not be confirmed by the photos.The guide wire module requirement document ((b)(4) rev 04) was reviewed as part of this complaint investigation.It states that "a swg is typically composed of a coil wire wrapped around a solid core wire.The coil forms the device's outside diameter and provides swg flexibility.The core wire gives column strength and rigidity to the swg, with either one or both ends ground to form an end that is more flexible than the body of the wire." therefore, the guide wire is designed to enable greater flexibility of the ends during use.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit informs the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the ifu also states, "precaution: maintain firm grip on guidewire at all times.Keep sufficient guidewire length exposed for handling purposes.A non-controlled guidewire can lead to wire embolus." without the device to evaluate , the complaint could not be confirmed , and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "the wire of the product is very light and cannot be controlled (moves in wrong directions) during insertion into the artery." additional information reports, "the guidewire is easily kinking during the insertion." the user changed to a new set.The patient's current condition is reported as "unknown".Additional information was requested from the customer; however, further details have not been provided at this time.

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
keona jones
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20629523
Report Number3006425876-2024-01051
Device Sequence Number15287999
Product Code DQY
UDI-Device Identifier30801902125959
UDI-Public(01)30801902125959(11)230926(17)280131(10)71F23J1044(21)
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-15703
Device Lot Number71F23J1044
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2024
Initial Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED
Patient SexUnknown